I have been taking topamax for about 3 years now & I just recently went up on the dose I take a day. For about a couple of days now I have been extremely emotional. I cry at least 4 times a day for about 20 minutes at a time. I have been feeling really down on myself & i dont even want to leave my bed. One moment im fine & the next im crying my eyes out. I feel like going depressed or bipolar. I dont know what to do.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone have anxiety attacks on Topamax? If so what do you take to control them if anything? It?
Posted 29 Mar 2012 • 2 answers
Posted 14 May 2013 • 1 answer
Posted 7 Jul 2013 • 2 answers
Posted 29 Apr 2014 • 1 answer
Posted 13 Jan 2016 • 2 answers